# SDR ASAA0842505

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 45,746 hours, 25,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snap Ring
- Part number: 632589
- Condition: Missing
- Location: L-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR WAS HARD TO OPEN DUE TO A SNAP RING THAT HAD COME OFF OF A PIN THAT HOLDS THE TOP RADIUS LINK IN PLACE.  THE LOSS OF THE SNAP RING CAUSED THE PIN TO MIGRATE UP CREATING A BINDING FEELING WHEN THE DOOR WAS OPENING.  PUSHED PIN BACK TO NORMAL POSITION AND INSTALLED HARDWARE PER MM 52 11 21.  INSPECTED FOR DAMAGE, NONE NOTED OPS CHECK GOOD.
